# SDR AALA20061308

- Difficulty date: December 18, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N682AA
- Make and model: Boeing 757223
- Aircraft serial: 25339
- System (JASC): 3350 · Emergency Lighting
- Part: Tab
- Part number: 8111417201
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EXTERIOR EMERGENCY LIGHT AT LEFT MID WING INOPERATIVE.  REPLACED CONTACT TAB FOR EMERGENCY LIGHT AT FORWARD MID WING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
